Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 1, 2007, 3:26 AM CST for McDonough County, Illinois. It was in force for 15 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 3:26 AM CST (09:26 UTC)
- Expired
- Mar 1, 2007, 3:41 AM CST
- In force
- 15 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County McDonough County, IL
The radar
The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 3:28 AM CST | HAIL 0.88 | Macomb, IL | NICKEL TO PENNY SIZED HAIL COVERING THE GROUND. |
| Mar 1, 3:29 AM CST | HAIL 0.75 | 2 S Bushnell, IL | SOME PONDING OF WATER AND WINDS TO 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 533 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 010926 SVRDVN ILC109-011000- /O.NEW.KDVN.SV.W.0004.070301T0926Z-070301T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 400 AM CST. * AT 322 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BARDOLPH...OR ABOUT NEAR MACOMB...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4048 9072 4037 9053 4036 9047 4060 9048 $$ NICHOLS
1 follow-up statement
000 WWUS53 KDVN 010941 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 340 AM CST THU MAR 1 2007 ILC109-010950- /O.CAN.KDVN.SV.W.0004.000000T0000Z-070301T1000Z/ MCDONOUGH IL- 341 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MCDONOUGH COUNTY IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING PEA SIZED HAIL AND HEAVY RAIN. LAT...LON 4048 9072 4037 9053 4036 9047 4060 9048 $$ NICHOLS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:00 AM CST, 26 minutes earlier.
Area forecast discussion, Mar 1, 3:00 AM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 AM CST THU MAR 1 2007 .DISCUSSION... BUSY ONGOING WEATHER AND PLETHORA OF PRODUCTS AND HEADLINES TO GET OUT. WITH BRISK EAST SFC FETCH AND SFC DPTS IN THE UPPER 20S HAVING EVAPO COOLING/NEG FEEDBACK POTENTIAL TO KEEP TEMPS AT OR JUST BELOW FREEZING...ALREADY HAVE ISSUED A FREEZING RAIN ADVISORY FOR NORTHWEST 2 TIER OF IA COUNTIES AND JO DAVIESS IN FAR NW IL. SOUTHERN TWO TIER OF COUNTIES MAY BE MARGINAL WITH SHALLOW COLD SFC LAYER AND WARMER AIR DRAG DOWN TO SFC EFFECT BY MODERATE TO HEAVY RAIN EFFECT...BUT WILL KEEP IT GOING FOR NOW THRU 9 AM BEFORE SFC TEMPS REALLY MAKE HEADWAY ABOVE 32 DEGREES. WITH LATEST SUITE OF 00Z MODEL RUNS...INTERESTING HOW THE NAM HAS SWITCHED PLACES WITH THE PREVIOUS TWO 00Z GFS RUNS AND IS THE FURTHEST EAST/BESIDES THE THROWN OUT NGM/. THE NEW/00Z GFS...UKMET AND ECMWF TAKE LOW UP ALONG AND WEST OF THE DVN CWA THRU 00Z FRI... GENERALLY BOMBING TO AROUND 980 MB AS IT NEARS THE ALO VCNTY BY 00Z. THE NAM IS FURTHER EAST MOVING NORTH OUT OF NORTHWEST MO AND UP ALONG AND WEST OF THE MS RVR. LOOKING AT MSAS TRENDS OF PRESSURE FALLS ACRS NORTHERN IL AND FAR EASTERN IA...THIS WOULD SUPPORT THE NAM. BUT PUTTING THE CYCLONE INTO MOTION TO ITS CURRENT POSITION... EXTRAPOLATING IT FURTHER ALMOST SUPPORTS THE GFS-UKMET BLEND. WILL STILL SIDE WITH THE NAM SYNOPTIC SCALE FEATURES AND SMALLER/MESO SCALE FORCING PARAMETERS...ALTHOUGH IT IS FAILING WITH CURRENT ACTUAL PRECIP TRENDS. THIS SOLUTION SUPPORTS WIDESPREAD MODERATE TO HEAVY RAINFALL THRU 18Z WITH EMBEDDED ELEVATED THUNDERSTORMS...WITH MID LEVEL CAPES AND LAPSE RATES SUPPORTING THUNDER CONTINUING ACRS THE SOUTHEAST HALF OF THE DVN FCST AREA AND THE EASTERN I80 CORRIDOR IN IL THROUGH EARLY AFTERNOON. VERY STRONG LOW TO MID LEVEL WARM/MOIST CONVEYOR WILL CONTINUE TO ACT TO SATURATE MID LEVELS THOUGH...POSSIBLY LIMITING THUNDER BY LATE MORNING. FLOOD WATCH WILL CONTINUE WITH EXPECTED ADDITION OF NEW RIVER FLOOD WARNINGS AND EVEN SOME FLASH FLOODING POTENTIAL FOR LATER THIS MORNING IN MUCH OF THE CWA. STILL EXPECT A DRY SLOT TO BRING BREAK IN PRECIP IN MOST OF THE CWA THIS AFTERNOON AND INTO THE EARLY EVENING IN THE NORTHEAST/NW IL/. WITH THE NAM ADVERTISING A TROP FOLD DOWN TO AT LEAST H550 MB RIGHT BEHIND NORTHWARD MIGRATING NEARLY STACKED CYCLONE OVER MOST OF THE DVN CWA BY LATE AFTERNOON. THIS PLUS THE OBVIOUS INTENSE PRESSURE GRADIENT BUILDING ACRS THE AREA SOUTH OF THE STILL DEEPENING SFC LOW TO 980 MB OR EVEN LOWER AS IT PROPAGATES INTO SOUTHWEST WI THIS EVENING...SUPPORTS GOING WITH A HIGH WIND WARNING FOR GENERALLY THE SOUTH HALF OF THE CWA FROM LATE AFTERNOON INTO FRI MORNING. VERTICAL WIND PROFILES ON MOST MODELS AND MOMENTUM TRANSFER POTENTIAL WITH ENHANCED PRECIP BANDS SUPPORT SUSTAINED 30-40 MPH WITH GUSTS AT LEAST TO 53-57 MPH AT TIMES. WIND ADVISORY CRITERIA MAY LAST WELL INTO THE DAY FRIDAY. WITH WRAP AROUND SNOW TAKEN INTO ACCOUNT LATE AFTERNOON AND ESPECIALLY OVERNIGHT INTO FRI MORNING...HAVE DECIDED TO GO WITH WINTER STORM WARNING FOR 4-7 INCHES IN FAR NORTHWEST CORNER OF THE DVN CWA...AND A WINTER WX ADVISORY GENERALLY ALONG AND NORTH OF A LINE FROM SIGOURNEY...TO CLINTON AND TO FREEPORT FOR 2-5 INCHES OF SNOW. ALL THESE AMOUNTS WITH A TIME LINE OF 00Z-18Z FRIDAY...SNOW SPREADING/WRAPPING AROUND FROM THE SOUTHWEST TO NORTHEAST BY LATE AFTERNOON AND CONTINUING INTO FRI MORNING. HIGH WINDS COMBINED WITH THE SNOW FOR EXTREME BLOWING AND NEAR WHITEOUT/BLIZZARD CONDITIONS WILL BE STRESSED IN BOTH THE WARNING AND ADVISORY. ALL IN ALL...MARCH IN LIKE AN ENRAGED BABOON. && DVN WATCHES/WARNINGS/ADVISORIES... IA...FREEZING RAIN ADVISORY CONTINUES THROUGH 9 AM ALONG AND NORTH OF A VAN HORNE...TO SABULA LINE. WINTER STORM WARNING TONIGHT THROUGH NOON FRIDAY FOR BUCHANAN...DELAWARE...BENTON AND LINN. WINTER WEATHER ADVISORY FOR REST OF EASTERN IA NORTH OF I80 CORRIDOR. HIGH WIND WARNING FOR SOUTHEAST IA FROM 21Z THU THROUGH 12Z FRI. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. IL...FREEZING RAIN ADVISORY FOR JO DAVIESS CONTINUES THROUGH 9 AM THIS MORNING. WINTER WEATHER ADVISORY FOR JO DAVIESS...STEPHENSON AND CARROLL TONIGHT THRU NOON FRIDAY. HIGH WIND WARNING FROM LATE AFTERNOON THROUGH FRI MORNING FOR REST OF WEST CENTRAL IL. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. MO...HIGH WIND WARNING FOR LATE AFTERNOON THROUGH FRIDAY MORNING. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. && 12
Hazardous weather outlook, Feb 28, 5:05 AM CST, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CST WED FEB 28 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TODAY...AREAS OF LIGHT RAIN WITH PATCHY FREEZING RAIN WILL DEVELOP THIS MORNING SOUTH OF I-80. THIS AFTERNOON...THE PRECIPITATION WILL MOVE NORTH BECOMING MORE WIDESPREAD MIXING WITH SLEET MAINLY NORTH OF I-80 AND THEN SNOW MIXING IN ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR. TEMPERATURES TODAY WITH THE PRECIPITATION WILL HOVER BETWEEN 31 AND 34F. THEREFORE...PATCHY ICE IS POSSIBLE MAINLY ON EXPOSED SURFACES WITH THE GREATEST RISK NORTH OF I-80. MINOR SLEET AND SNOW ACCUMULATIONS ARE ALSO POSSIBLE ALONG AND ESPECIALLY NORTH OF HIGHWAY 30. SINCE TEMPERATURES WILL BE CLOSE TO FREEZING...A FEW DEGREES COLDER WOULD RESULT IN MORE FAVORABLE CONDITIONS FOR MORE SIGNIFICANT AND WIDESPREAD ICE AND SNOW. INDIVIDUALS SHOULD MONITOR CONDITIONS FOR FURTHER UPDATES ON THIS SITUATION. TONIGHT...AS TEMPERATURES CONTINUE TO HOVER AROUND THE FREEZING MARK ALONG AND NORTH OF THE ROUTE 30 CORRIDOR...A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE THROUGH 10 PM BEFORE THE PRECIPITATION MOVES OUT OF THE AREA. ADDITIONAL LIGHT SNOW AND ICE ACCUMULATIONS WILL BE POSSIBLE IN THESE AREAS DURING THE EVENING HOURS AND MAY MAKE FOR SOME SLIPPERY AND HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL STORM SYSTEM WILL IMPACT THE REGION THROUGH SATURDAY. CURRENT INDICATIONS SUGGEST THAT THIS STORM WILL MOVE UP ALONG AND JUST WEST OF THE MISSISSIPPI RIVER ON THURSDAY...AND MAY BE EVEN STRONGER THAN THE ONE THAT AFFECTED THE REGION THIS PAST WEEKEND. LATE WEDNESDAY NIGHT AND THURSDAY...THE STORM SYSTEM WILL BRING THE MAIN SURGE OF PRECIPITATION TO THE AREA IN THE FORM OF RAIN AND EMBEDDED THUNDERSTORMS. LOCALLY HEAVY RAINFALL OF A HALF INCH...UP TO AN INCH OR MORE...WILL BE POSSIBLE BY MID THURSDAY AFTERNOON. THIS TYPE OF RAIN AND RUN-OFF WILL PRODUCE SIGNIFICANT RISES ON AREA RIVER AND STREAMS...WITH MANY APPROACHING OR EXCEEDING THE FLOOD STAGE. ICE ACTION WILL ALSO ADD TO ANY RIVER OR STREAM FLOODING POTENTIAL. FLASH FLOODING OF LOW-LYING AND URBAN AREAS MAY ALSO BE A THREAT. A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA THROUGH FRIDAY EVENING. THURSDAY AFTERNOON INTO FRIDAY...A TEMPORARY BREAK IN THE PRECIPITATION IS EXPECTED THURSDAY AFTERNOON...BEFORE COLD AIR WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM LATE AFTERNOON...AND INTO THURSDAY EVENING. MUCH OF THE AREA MAY EXPERIENCE SNOWFALL AMOUNTS OF 1 TO 2 INCHES BY FRIDAY MORNING... WITH AREAS ALONG AND NORTH OF THE ROUTE 30 CORRIDOR POTENTIALLY HAVING SNOW ACCUMULATIONS UP TO 4 INCHES. ALONG WITH THE ARRIVAL OF THE SNOW...STRONG WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF AT LEAST 45 MPH WILL SWEEP ACROSS THE AREA THURSDAY AFTERNOON AND ESPECIALLY THURSDAY NIGHT. THESE STRONG WINDS MAY COMBINE WITH THE MORE SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR BLIZZARD-LIKE CONDITIONS AT TIMES THURSDAY NIGHT. OCCASIONAL LIGHT SNOW AND WINDY CONDITIONS WILL THEN LAST INTO FRIDAY. EMERGENCY MANAGERS...HIGHWAY DEPARTMENTS...UTILITY COMPANIES...AND SCHOOLS ARE URGED TO LISTEN TO LATER STATEMENTS AND FORECASTS REGARDING THIS APPROACHING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY OR TONIGHT. NICHOLS/12
In the hours before
Local storm report, Mar 1, 12:57 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL CEDAR RAPIDS 41.97N 91.67W
03/01/2007 E0.25 INCH LINN IA TRAINED SPOTTER
SOUTHWEST PART OF TOWN.
&&
ELLIOTTLocal storm report, Mar 1, 1:07 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
107 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL 2 W BUSHNELL 40.55N 90.54W
03/01/2007 M0.75 INCH MCDONOUGH IL LAW ENFORCEMENT
ON ROUTE 9 WEST OF BUSHNELL.
&&
ELLIOTTLocal storm report, Mar 1, 1:28 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM HAIL 3 NE ROSEVILLE 40.76N 90.62W
03/01/2007 M1.00 INCH WARREN IL LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT TO EMERGENCY MANAGER. AT
INTERSECTION OF 90TH STREET AND 90TH AVENUE.
&&
ELLIOTTLocal storm report, Mar 1, 1:51 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
151 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HAIL STRONGHURST 40.75N 90.90W
03/01/2007 M0.75 INCH HENDERSON IL LAW ENFORCEMENT
&&
ELLIOTTLocal storm report, Mar 1, 3:02 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL 3 W PRINCETON 41.38N 89.52W
03/01/2007 E0.88 INCH BUREAU IL LAW ENFORCEMENT
RELAYED BY SHERIFF OFFICE. NICKLE SIZE HAIL BETWEEN
WYANET AND PRINCETON.
&&
14Local storm report, Mar 1, 3:13 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL DOVER 41.43N 89.40W
03/01/2007 E0.25 INCH BUREAU IL TRAINED SPOTTER
PEA SIZE HAIL LASTING 3 MINUTES. RELAYED BY NWS LOT.
&&
14The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:49 AM CST | Severe Thunderstorm Warning | DVN | McDonough | 26 min |
| Mar 1, 1:08 AM CST | Severe Thunderstorm Warning | DVN | Warren | 37 min |
| Mar 1, 1:19 AM CST | Freezing Rain Advisory | DVN | Jo Daviess | 8 hr |
| Mar 1, 2:32 AM CST | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 43 min |
| Mar 1, 3:37 AM CST | Severe Thunderstorm Warning | DVN | Warren | 12 min |
| Mar 1, 3:55 AM CST | Winter Weather Advisory | DVN | Carroll, Jo Daviess, Stephenson | 24 hr |
| Mar 1, 4:02 AM CST | High Wind Warning | DVN | Bureau, Carroll, Hancock, Henderson, Henry, McDonough and 5 more | 24 hr |
| Mar 1, 2:18 PM CST | Snow and Blowing Snow Advisory | DVN | Bureau, Carroll, Henry, Jo Daviess, Mercer, Putnam and 3 more | 37 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.